MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® TNIH HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® TNIH HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated high-sensitivity troponin i (tnih) patient sample result was obtained on a dimension vista 500 system.The discordant result was reported to the physician(s).The same sample was reprocessed after removal of correlation factors for the tnih assay.A lower result was obtained.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated patient tnih result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a discordant falsely elevated high-sensitivity troponin i (tnih) patient sample result obtained on a dimension vista 500 system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (21-nov-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data log and the information provided by the customer.Hsc concluded that the event was an operator use error.The dimension vista high sensitivity troponin i (tnih) assay lot 21209ba does not require the use of lot specific correlation factors.The cause of the event was that the customer was operating with tnih lot specific correlation factors entered for a tnih assay lot that did not require lot specific correlation factors.Removal of the incorrect tnih assay correlation factors resolved the issue.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation initial mdr 2517506-2021-00308 was filed 16-nov-2021.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® TNIH HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key12820209
Report Number2517506-2021-00308
Device Sequence Number20030543
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number21209BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer11/21/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown